Alert archive / Iowa / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 34, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 10, 2015, 9:16 PM CDT for Henry County, Lee County, Iowa. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2015, 9:16 PM CDT (02:16 UTC)
- Expired
- Jun 10, 2015, 10:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Henry County, IA, Lee County, IA
The radar
The Quad Cities radar (KDVN), 122 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1097 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1888 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
963
WUUS53 KDVN 110216
SVRDVN
IAC087-111-110300-
/O.NEW.KDVN.SV.W.0034.150611T0216Z-150611T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
916 PM CDT WED JUN 10 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LEE COUNTY IN SOUTHEASTERN IOWA...
SOUTHERN HENRY COUNTY IN SOUTHEASTERN IOWA...
* UNTIL 1000 PM CDT
* AT 916 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BONAPARTE...
OR 9 MILES EAST OF KEOSAUQUA...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NEW LONDON...WEST POINT...DONNELLSON...SALEM...HILLSBORO...
FRANKLIN...ST. PAUL...LOWELL...PILOT GROVE...HOUGHTON...GEODE STATE
PARK...PRIMROSE AND MT HAMILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4063 9171 4090 9171 4092 9139 4081 9138
4081 9139 4080 9138 4061 9139
TIME...MOT...LOC 0216Z 266DEG 31KT 4069 9179
HAIL...1.00IN
WIND...60MPH
$$
SHEETS2 follow-up statements
067
WWUS53 KDVN 110242
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
942 PM CDT WED JUN 10 2015
IAC087-111-110300-
/O.CON.KDVN.SV.W.0034.000000T0000Z-150611T0300Z/
LEE IA-HENRY IA-
942 PM CDT WED JUN 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHWESTERN LEE AND SOUTHERN HENRY COUNTIES...
AT 940 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PILOT GROVE...
OR 13 MILES NORTHWEST OF FORT MADISON...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NEW LONDON...WEST POINT...DONNELLSON...SALEM...FRANKLIN...ST. PAUL...
LOWELL...PILOT GROVE...HOUGHTON...GEODE STATE PARK...PRIMROSE AND MT
HAMILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4065 9165 4076 9168 4090 9168 4092 9139
4081 9138 4081 9139 4080 9138 4063 9139
TIME...MOT...LOC 0240Z 258DEG 30KT 4075 9154
HAIL...0.75IN
WIND...60MPH
$$
SHEETS053
WWUS53 KDVN 110257
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
957 PM CDT WED JUN 10 2015
IAC087-111-110307-
/O.EXP.KDVN.SV.W.0034.000000T0000Z-150611T0300Z/
LEE IA-HENRY IA-
957 PM CDT WED JUN 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LEE AND SOUTHERN
HENRY COUNTIES WILL EXPIRE AT 1000 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4065 9165 4076 9168 4090 9168 4092 9139
4081 9138 4081 9139 4080 9138 4063 9139
TIME...MOT...LOC 0256Z 266DEG 31KT 4075 9154
$$
SHEETSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 7:12 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 10, 7:12 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 712 PM CDT WED JUN 10 2015 ...UPDATED AVIATION DISCUSSION... .SYNOPSIS... ISSUED AT 325 PM CDT WED JUN 10 2015 COLD FRONT WAS SOUTH OF INTERSTATE 80 AND CONTINUED TO MOVE SLOWLY SOUTHWARD. AT 3 PM IN OUR NORTHERN CWA TEMPERATURES WERE IN THE MID 80S WITH DEWPOINTS IN THE LOWER 50S IN OUR FAR NW CWA. SOUTH OF THE FRONT TEMPERATURES WERE IN THE LOWER 90S WITH DEWPOINTS IN THE LOWER TO MID 70S. HEAT INDEX VALUES WERE IN THE MID 90S TO 100 IN OUR SOUTHERN CWA. THE HI-RES HRRR MODEL FIRES UP THUNDERSTORMS BY LATE THIS AFTERNOON SOUTH OF INTERSTATE 80 ALONG AND SOUTH OF THE FRONT. SBCAPES ARE EXPECTED TO BE MORE THAN 5000 J/KG BUT DEEP LAYER SHEAR IS VERY WEAK. BUFKIT SHOWS THE CIN DIMINISHING BY MID AFTERNOON. PRECIPITABLE WATERS INCREASE TO OVER 1.8 INCHES. THESE PARAMETERS SUGGEST THE STRONGER STORMS WOULD PRODUCE DAMAGING WIND GUSTS AND TORRENTIAL RAINS. WITH FREEZING LEVELS AT 13K THE THREAT OF LARGE HAIL IS LOW. THE NAM FIRES UP THUNDERSTORMS THIS EVENING SO IS LATER THAN THE HRRR BUT FOR NOW THE FORECAST HINGES ON THE MESO MODEL. SPC HAS A SLIGHT RISK OF SEVERE IN OUR SOUTHERN COUNTIES. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 325 PM CDT WED JUN 10 2015 FORECAST FOCUS ON THUNDERSTORMS TONIGHT AND THURSDAY. TONIGHT...FRONT WILL STALL IN OUR SOUTHERN CWA THIS EVENING AS IT RUNS INTO RIDGING ALOFT THAT EXTENDS FROM TX TO MO. AS THE LOW LEVEL JET INTENSIFIES SOMEWHAT OVERNIGHT THIS FRONT WILL BEGIN LIFTING SLOWLY BACK TO THE NORTH AS A WARM FRONT. SCATTERED THUNDERSTORMS IN OUR SOUTHERN CWA WILL GRADUALLY SPREAD NORTHWARD WITH THE FRONT AND ON THE NOSE OF THE LOW LEVEL JET. UPPER LEVEL DIVERGENCE ALSO INCREASES OVERNIGHT AS AN UPPER LEVEL TROUGH PUSHES INTO THE PLAINS. THERE IS THE POTENTIAL FOR SEVERE WEATHER AND HEAVY RAINFALL. MINIMUM TEMPERATURES WILL RANGE FROM THE MID 60S NORTH TO AROUND 70 SOUTH. THURSDAY...THE SEVERE WEATHER THREAT INCREASES AS A SURFACE CYCLONE TRACKS INTO WESTERN IA BY LATE AFTERNOON WITH THE WARM FRONT LIFTING INTO OUR NORTHERN CWA. DEEP LAYER SHEAR BECOMES STRONG (50 KT) DURING THE AFTERNOON AND SBCAPES INCREASE TO 2500-3000 J/KG. THUNDERSTORMS WILL BE LIKELY ESPECIALLY IN OUR NORTH CLOSER TO THE WARM FRONT...AND THEN SPREADING INTO OUR WESTERN CWA AS THE STRONGER FORCING ARRIVES. LARGE HAIL AND DAMAGING WINDS APPEAR LIKELY BUT THE MAIN TORNADO THREAT AT THIS TIME LOOKS TO BE TO OUR WEST CLOSER TO THE SURFACE LOW AND TRIPLE POINT. SPC HAS A SLIGHT RISK OF SEVERE STORMS OVER OUR ENTIRE CWA. MAXIMUM TEMPERATURES WILL RANGE FROM THE UPPER 70S ALONG HIGHWAY 20 TO NEAR 90 IN OUR FAR SOUTH. HEAT INDEX VALUES WILL BE IN THE LOWER TO MID 90S IN OUR FAR SOUTH. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 325 PM CDT WED JUN 10 2015 MAIN FORECAST CONCERN FOR THE LONG TERM IS THE ACTIVE PATTERN AND ROUND OF RAIN AND THUNDERSTORMS. IT APPEARS AS THOUGH THE PATTERN HAS SHIFTED NORTH INTO OUR AREA THROUGH THE LONG TERM AT LEAST. SHOWERS AND THUNDERSTORMS ARE POSSIBLE EVERY DAY FOR THE EXCEPTION OF FRIDAY NIGHT AND SATURDAY. WITH FORECAST QPF AMOUNTS WE MAY START TO SEE SOME HYDRO IMPACTS ON OUR WATERWAYS. THURSDAY EVENING INTO FRIDAY MORNING...MODELS ARE IN GOOD AGREEMENT WITH A SFC CYCLONE PASSING THROUGH THE NORTHERN CWA. WARM FRONT SHOULD BE JUST NORTH OF THE CWA. 1000-700 AND H85 MOIST TRANS VECS PEG AREAS ACROSS SOUTHERN MN INTO CENTRAL WI. THIS AREA WILL BE THE AREA FOR THE BEST CHANCE FOR HEAVY RAIN. HOWEVER WITH THE CAPE ACROSS OUR AREA ALONG WITH HIGH PWATS OF CLOSE TO 2 INCHES... SUGGESTS THAT HEAVY RAIN COULD FALL WITH ANY THUNDERSTORM THAT DEVELOPS ACROSS THE CWA THURSDAY NIGHT. AN ISOLATED FLASH FLOOD THREAT COULD EXIST ACROSS THE NORTHERN CWA THURSDAY EVENING INTO FRIDAY AM. MODELS ARE IN AGREEMENT WITH THE PREVIOUS FORECASTERS IDEAS ON THE SYSTEM MOVING OUT OF THE AREA QUICKLY FRIDAY DURING THE DAY. THIS WILL LEAD TO A DRY FRIDAY EVENING INTO SATURDAY...WITH TEMPERATURES CLOSER TO NORMAL THEN THE FLOW TURNS ZONAL AND EVEN SW. A SERIES OF WAVES WILL LEAD TO THE CHANCE FOR RAIN AND THUNDERSTORMS THROUGH THE REST OF THE LONG TERM. MOISTURE WILL REMAIN OVER THE AREA. AS WE GET CLOSER TO EACH OF EVENTS...THE MESOSCALE FEATURES WILL BECOME BETTER FORECAST AND DETAILS WILL BE POSSIBLE. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 709 PM CDT WED JUN 10 2015 SCT STORMS ARE FORECAST TO FORM ALONG A QUASI-STATIONARY SFC BOUNDARY ACROSS FAR SOUTHERN IA/WEST-CENTRAL IL. FAIRLY GOOD CHANCE FOR TS ACTIVITY AT KBRL SO MENTIONED A PERIOD OF TSRA BETWEEN 04Z-08Z/THURSDAY. AREAS IMPACTED BY TS WILL EXPERIENCE MVFR/IFR CONDITIONS FOR CIGS/VSBYS. AFTER ROUGHLY 06Z/THURSDAY CHANCES FOR STORMS SPREAD NORTHWARD BUT AT THIS TIME JUST INCLUDED VCTS AT KCID AND KMLI OVERNIGHT. LOOKING AHEAD TO THURSDAY SHRA/TS ARE LIKELY AT KDBQ AND BECOME PROGRESSIVELY MORE SCT/ISOLATED TOWARD THE SOUTH. PERIODS OF MVFR AND BRIEF IFR ARE MOST LIKELY AT KDBQ AND KCID THURSDAY AFTN. && .HYDROLOGY... ISSUED AT 325 PM CDT WED JUN 10 2015 WITH WPC FORECAST OF CLOSE TO 3 INCHES OF RAIN TO OUR NORTH...IT LOOKS AS THOUGH WE MAY SEE SOME FLOODING ISSUES ON OUR RIVERS AS THE THE WATER IS ROUTED INTO OUR AREA. CONTINGENCY FORECASTS SUGGEST THAT SOME OF THE SITES COULD REACH FLOOD STAGE IF THE CURRENT FORECAST HOLDS TRUE. AS A RESULT...CUSTOMERS WITH INTERESTS AROUND THE RIVERS SHOULD PAY ATTENTION FOR POSSIBLE FLOODING IN THE NEXT FEW DAYS TO WEEK. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...HAASE SHORT TERM...HAASE LONG TERM...GIBBS AVIATION...UTTECH HYDROLOGY...GIBBS
Hazardous weather outlook, Jun 10, 3:55 PM CDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 355 PM CDT WED JUN 10 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-112100- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 355 PM CDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING SOUTH OF INTERSTATE 80. THE PRIMARY THREAT WILL BE DAMAGING WINDS...WITH A MUCH LESSER THREAT FOR LARGE HAIL. THE STORM PREDICTION CENTER HAS A SLIGHT RISK FOR SEVERE STORMS SOUTH OF INTERSTATE 80. IN ADDITION TO THE THREAT FOR THUNDERSTORMS...THE HEAT INDEX WILL PUSH WELL INTO THE 90S TO AROUND 100 SOUTH OF I-80 THIS AFTERNOON INTO EARLY THIS EVENING. A CHANCE FOR STORMS WILL SPREAD NORTHWARD ACROSS THE ENTIRE OUTLOOK AREA TONIGHT AS THE FRONT BEGINS TO LIFT SLOWLY NORTHWARD. THERE WILL BE A CONTINUED POTENTIAL FOR DAMAGING WINDS...HOWEVER THE PRIMARY THREAT LATER TONIGHT WILL SHIFT TO HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL CONTINUE TO MOVE NORTH ACROSS THE OUTLOOK AREA ON THURSDAY. COVERAGE AND INTENSITY OF THESE STORMS MAY INCREASE DURING THE AFTERNOON AS LOW PRESSURE PUSHES INTO WESTERN IOWA. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS...ALONG WITH LOCALLY HEAVY RAIN. THE STORM PREDICTION CENTER HAS A SLIGHT RISK FOR SEVERE STORMS OVER THE ENTIRE OUTLOOK AREA THURSDAY AND THURSDAY EVENING. THEN ANOTHER ROUND OF STORMS WILL LOOK TO MOVE IN ACROSS THE AREA FROM THE WEST THURSDAY NIGHT AND LAST INTO FRIDAY MORNING. SOME OF THESE STORMS MAY BE ABLE TO PRODUCE GUSTY WINDS. OF A MORE WIDESPREAD THREAT WILL BE VERY HEAVY RAIN AND INTENSE RAINFALL RATES WITH THESE THURSDAY NIGHT STORMS. LATEST THINKING SUGGEST AREAS ALONG AND NORTHWEST OF A LINE FROM CEDAR RAPIDS...TO DUBUQUE IOWA WILL HAVE THE BEST CHANCE OF BEING IMPACTED BY THESE HEAVY RAIN PRODUCING STORMS WITH OVER AN INCH POSSIBLE BY FRIDAY MORNING. SOME AREAS THAT GET HIT REPEATEDLY BY THE STORMS MAY BE AT RISK FOR SOME LOCALIZED FLASH FLOODING THURSDAY NIGHT INTO EARLY FRIDAY MORNING. PERIODIC EPISODES OF THUNDERSTORMS WILL THEN AGAIN BE POSSIBLE FROM SATURDAY NIGHT THROUGH TUESDAY. THERE WILL BE SOME POTENTIAL FOR SEVERE WEATHER AT TIMES...BUT IT IS TOO EARLY TO DETERMINE SPECIFIC DETAILS AND TIMING. REPEATED ROUNDS OF HEAVY RAIN COULD LEAD TO FLOODING PROBLEMS ACROSS MUCH OF THE OUTLOOK AREA BY EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EVENING AND AGAIN THURSDAY INTO THURSDAY NIGHT. HAASE
In the hours before
Local storm report, Jun 10, 7:17 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
717 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HEAVY RAIN 3 SE MC NABB 41.15N 89.17W
06/10/2015 M3.00 INCH PUTNAM IL TRAINED SPOTTER
RAIN FELL FROM 530 PM TO 700 PM
&&
DCSpecial weather statement, Jun 10, 7:24 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
724 PM CDT WED JUN 10 2015
IAZ098-MOZ009-110100-
VAN BUREN-SCOTLAND-
724 PM CDT WED JUN 10 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN VAN BUREN AND
SCOTLAND COUNTIES...
AT 723 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHWEST OF
LANCASTER...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 45 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MEMPHIS...MILTON...CANTRIL...GRANGER...CRAWFORD...ARBELA...AZEN...
MEMPHIS MEMORIAL AIRPORT...PROSPECT GROVE...ETNA...KILWINNING...
LEBANON...LAKE SUGEMA CAMPGROUND...HITT...BROCK AND LACEY KEOSAUQUA
STATE PARK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4059 9235 4060 9218 4080 9218 4081 9198
4039 9197 4039 9235
TIME...MOT...LOC 0023Z 259DEG 44KT 4061 9259
HAASELocal storm report, Jun 10, 8:28 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
828 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM HEAVY RAIN 5 N VARNA 41.10N 89.24W
06/10/2015 M1.50 INCH MARSHALL IL TRAINED SPOTTER
SINCE 6PM
&&
DCLocal storm report, Jun 10, 8:46 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
846 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL FLORID 41.23N 89.28W
06/10/2015 M1.25 INCH PUTNAM IL PUBLIC
&&
DCSpecial weather statement, Jun 10, 8:57 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
857 PM CDT WED JUN 10 2015
ILZ025-110230-
HENDERSON-
857 PM CDT WED JUN 10 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HENDERSON COUNTY...
AT 856 PM CDT...A STRONG THUNDERSTORM WAS OVER GLADSTONE...OR NEAR
OQUAWKA...MOVING EAST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
OQUAWKA...BIGGSVILLE...GLADSTONE AND ROZETTA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4085 9100 4090 9101 4092 9096 4094 9096
4095 9095 4098 9079 4082 9079
TIME...MOT...LOC 0156Z 266DEG 10KT 4089 9092
GIBBSLocal storm report, Jun 10, 9:03 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
903 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL HENNEPIN 41.26N 89.32W
06/10/2015 E1.00 INCH PUTNAM IL PUBLIC
VIA FACEBOOK
&&
DCThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 9:01 PM CDT | Severe Thunderstorm Warning | DVN | Jefferson, Van Buren | 29 min |
| Jun 10, 9:55 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Lee | 29 min |
| Jun 11, 6:50 AM CDT | Special Weather Statement | DVN | Benton, Buchanan, Delaware, Linn | 70 min |
| Jun 11, 10:56 AM CDT | Flash Flood Watch | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more | 18 hr |
| Jun 11, 11:09 AM CDT | River Flood Warning | DVN | Iowa | 8 days |
| Jun 11, 4:35 PM CDT | Special Weather Statement | DVN | Des Moines | 40 min |
| Jun 11, 5:27 PM CDT | Severe Thunderstorm Warning | DVN | Scott | 33 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.